| Catalog Number |
309680 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd syringe 50cc ll tip convenience pak had foreign matter.It was reported by the customer that another 50ml syringe from a tray, with ink stains on the plunger.It's not as big as a syringe with a hair/hair inside the plunger.Verbatim: rcc received a complaint via email.It happened today.I was given another 50ml syringe from a tray, with ink stains on the plunger.It's not as big as a syringe with a hair/hair inside the plunger, but i kept it.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
This mdr was created in error.This mdr is a duplicate of (b)(4).